Find Your Nearest Salon
UKH
SALON SEARCH ▸

Ask the Experts

Ask the Experts

803 Records Found matching query: product     Record(s): 139 - 141
Mason Engel asks:
Hi, Matt, my name is Mason, and I am a 21 year old university student. I have a question about growing a man bun. Iíve been growing my hair out for almost 8 months now and itís about 6-7 inches at its longest point. During the growing process, however, the area of my hair just above my ears and along the hairline on the back of my neck grew differently than the bulk of my hair, curling and generally disrupting the hairstyles I was trying to create in the interim of the bun. Consequently, my hairstylist recommended that we keep those problem areas short. It worked at the time but now that my hair is almost long enough to put into a bun, it makes for an unappealing hairline along the areas I mentioned above. In the pictures of traditional buns, all of the hair (apart from a few stragglers) appears to be drawn into the hold. With my hair, however, due to my decision to keep the problem areas short, thereís a clearly visible portion of my hair - about an inch in width and a half inch in length - that separates my skin from the rest of the bun (itís a bit difficult to describe without a picture - I would love to send you one if that would be all right). So is there any way to amend this problem? I would like to style my hair in a way more resembling a traditional man buns, and the awkward hairline is currently my main obstacle. I would hate to have ruined my chance at a bun because of my mistake earlier on. Do you have any suggestions?

Thanks in advance!

Best, Mason

Kala KilshawAnswered By:
Kala Kilshaw
Awkard hair lines are a common problem and the solution is to keep them trimmed like you have done, but then itís a major problem if you wish to grow them out again. My suggestion is either let the hair line grow in a little more, so donít take it as short and it may look less obvious or try and grow it out experimenting with different styling product with various degrees of hold in order to train the hair into place. Hope thatís helpful.





Kim Palmer asks:
Hello there!

I wonder if you would be able to help me..... I am a 50 years old woman, Disabled and am worried about my hair.

Of late it seems to be getting thinner. When I wash my hair, (which is normally in the bath for ease) I notice that there is quite a bit in the bath when I release the water. When it is freshly washed and dry, it doesnít notice so much just when it needs washing but it is starting to worry me. Iíve had issues in the past with this when I was younger, but that was because of medication I was taking at the time. SO I was prescribed a lotion by the doctors. Is there anything though, that I can use to thicken it without going down the medical route?

For the last month or so, I have been using Alpecin double effect, for thinning and dandruff hair but I have to say Iím not mad about the results. But maybe I havenít given it enough time to work? I am also taking Hair, Nails and Skin vitamin tablets, which seem to be doing wonders for my nails and skin, but my hair not so much! I donít want a product though that is too pricey as I am outta work too!

I have coloured my hair, but have not for a while as lately, I have wondered if I should just let it go grey now-especially as it is thinning!

Any help you would be able to give me would be much appreciated. I look forward to hearing from you.

Thanks then, and kind regards

Deborah ChesterAnswered By:
Deborah Chester
Hello kim, A diffuse Thinning to your hair from stress or a vitamin deficiencies is called a Telogen Effluvium. This does recover in time .If you are vitamin Deficient then blood tests will be required to confirm this and I suggest you visit a Trichologist .You may need to take along side a hair vitamin and extra iron supplement! ...More >

If the hair loss is due to a hormone in balance so a noticeable thinning to the top of your scalp , then medication is the only way to slow this down. This medication is Regaine! Colouring your hair is not a problem as this will not affect hair loss.

Using a thickening Fibre such as Viviscal can help cosmetically mask your loss which can help with self confidence.

Regards

Deborah Chester







Nicky Shields asks:
Hi I have extremely fine baby soft hair that looks so shiny and lovely when I wash it, but during the day it goes dull and looks flat and lifeless, Iíve had various cuts and styles throughout the years, my hairdresser advised me to take sea kelp to help thicken it up but Iíve been taking it now for 3 months and my hair is no different I donít blow dry my hair and only had it bleached once, I just want my hair to look fuller and thicker cause Iím getting married in three years and Iím worried that the style I have will fall out really quick on my wedding day

Deborah ChesterAnswered By:
Deborah Chester
Hello Nicky, a supplement such as Viviscal Pro will help to make your hair more healthy as it contains Amino Mar C! Sea kelp on its own wont be affective without other vitamins and minerals. If your hair gets flat daily then a shampoo for fine hair will help to add volume and a volumizing styling product can work wonders. ...More >

Styling for your wedding will stay in if the hair has been prepared sufficiently by a professional stylist. Choose a style that doesnít need to be over worked.

Regards

Deborah Chester





Page 47 of 268


3 Records on this page